# SDR DALA2017080305989

- Difficulty date: August 3, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 81,011 hours, 36,875 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LIGHT CHECK, FOUND THE OVERWING HANDLE EMERGENCY LIGHTS INOPERATIVE.   REPAIRED IAW WDM 33-51-13.  OPS CHECKED NORMAL.
